`a`
Journal of Modern Dynamics (JMD)
 

A disconnected deformation space of rational maps
Pages: 409 - 423, Volume 11, 2017

doi:10.3934/jmd.2017016      Abstract        References        Full text (358.4K)           Related Articles

Eriko Hironaka - Department of Mathematics, Florida State University, 1017 Academic Way, 208 LOV, Tallahassee, FL 32306-4510, United States (email)
Sarah Koch - Department of Mathematics, University of Michigan, East Hall, 530 Church Street, Ann Arbor, MI 48109, United States (email)

1 J. Birman, Braids, Links and Mapping Class Groups, Annals of Math. Studies, No. 82, Princeton University Press, Princeton N.J., 1974.       
2 X. Buff, G. Cui and L. Tan, Teichmüller spaces and holomorphic dynamics, in Handbook of Teichmüller Theory, Vol. IV (ed. A. Papadopoulos), IRMA Lect. Math. Theor. Phys., 19, Eur. Math. Soc., Zürich, 2014, 717-756.       
3 A. Douady and J. H. Hubbard, A proof of Thurston's characterization of rational functions, Acta Math., 171 (1993), 263-297.       
4 A. Epstein, Transversality in holomorphic dynamics, manuscript available at http://www.warwick.ac.uk/ mases.
5 T. Firsova, J. Kahn and N. Selinger, On deformation spaces of quadratic rational maps, preprint, 2016.
6 S. Koch, Teichmüller theory and critically finite endomorphisms, Adv. Math., 248 (2013), 573-617.       
7 S. Koch, K. Pilgrim and N. Selinger, Pullback invariants of Thurston maps, Trans. Amer. Math. Soc., 368 (2016), 4621-4655.       
8 J. Milnor, On Lattès maps, in Dynamics on the Riemann Sphere, a Bodil Branner Festschrift (eds. P. Hjorth and C. L. Petersen), Eur. Math. Soc., Zürich, 2006, 9–43.       
9 J. Milnor, Geometry and dynamics of quadratic rational maps, with an appendix by the author and Lei Tan, Experiment. Math., 2 (1993), 37-83.       
10 M. Rees, Views of parameter space: Topographer and Resident, Astérisque, 288 (2003), 1-418.       

Go to top